# SDR SWAA2016100308399

- Difficulty date: August 24, 2016
- Submitted: October 4, 2016
- Operation: Air carrier
- Aircraft: N7850B
- Make and model: Boeing 737-7Q8
- Aircraft serial: 28238
- Aircraft time: 43,438 hours, 29,285 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Tee Fitting
- Part number: 147A814513
- Condition: Corroded
- Location: Bs 992
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR CUTOUT AFT FRAME TEE FITTING CORRODED AT BS 992.8, STRINGER 13L.   R & R TEE FITTING IAW SRM AND DWG.
